EconPapers    
Economics at your fingertips  
 

Extended Jacobi Functions via Riemann-Liouville Fractional Derivative

Bayram Çekim and Esra Erkuş-Duman

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

By means of the Riemann-Liouville fractional calculus, extended Jacobi functions are de fined and some of their properties are obtained. Then, we compare some properties of the extended Jacobi functions extended Jacobi polynomials. Also, we derive fractional differential equation of generalized extended Jacobi functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/350182.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/350182.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:350182

DOI: 10.1155/2013/350182

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:350182